MathSciNet Relay Station
MathSciNet bibliographic data
MR1852086 (2002f:03080) 03D30 (03D25 03D45)
Cholak, Peter; Coles, Richard; Downey, Rod; Herrmann, Eberhard Automorphisms of the lattice of $\Pi\sp 0\sb 1$ classes: perfect thin classes and anc degrees. Trans. Amer. Math. Soc. 353 (2001), no. 12, 4899–4924.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement